# SDR RU3A20140410016

- Difficulty date: April 10, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- Aircraft time: 7,696 hours, 3,648 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Attach Fitting
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GEAR DOOR, LEFT MAIN OTBD GEAR DOOR LINK ATTACHMENT BROKEN.  LOUD NOISE HEARD DURING GEAR RETRACTION AFTER TAKEOFF.
